# SDR UPS05145522

- Difficulty date: September 28, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Inoperative
- Location: Isolation Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE BETWEEN LT AND RT INNER TANKS. EMERGENCY DECLARED. R & R LT ISOLATION VALVE ACTUATOR IAW AMM 28-22-52-4. R&R'D LEFT ISOLATION VALVE PB SW. SYSTEM CKS GOOD.
